# SDR ASAA2017011419370

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,588 hours, 11,158 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1+40 INTO THE FLIGHT THE NR 2 AFT MAIN FUEL BOOST PUMP LOW PRESSURE LIGHT CAME ON. RUN QRH TALKED WITH DISPATCH AND MX CONTROL AND CONTINUED. GROUNDED - YES. PERFORMED FIM TASK 28-22-00-810-805 NR 2 AFT BOOST PUMP OPS NORMAL NO HISTORY 30 DAYS OK FOR FLIGHT.
